Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering with under active thyroid, have itchy hive like rash on legs and hips, fatigue, on eltroxin. What is the remedy?

hi i am 24 year old female and i suffer from underactive thyroid . i am taking 150mg of eltroxin daily. over the past 3 days i have developed a hive like rash on my legs and hips and i am also slightly itchy on other parts of my body. i am currently havin a period and this is my 13th day of heavy bleeding . i have a 2year old son. i am constantly tired and falling asleep and i have no energy.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
from your description, it seems to be a sever hypothyroid picture.
what and when was your last TSH level?
pl. see your treating doc for check up if the TSH was still high. I think you might need dosage adjustment.
your doc will be the best judge.
take care and get checked up.
pl. keep me posted on what happens. I hope to have satisfied you.
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor